# SDR FDEA201805101558

- Difficulty date: May 10, 2018
- Submitted: June 22, 2018
- Operation: Air carrier
- Aircraft: N357FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46939
- Aircraft time: 99,598 hours, 34,848 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: ARC0269
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING UPPER SURFACE INBD, TRAPEZOIDAL PANEL ARC0269. TOP SURFACE SHOWS SUSPECTED DELAMINATION AREA MARKED REPAIR PER SRM 57-71-00 VOL 2.
